# SDR AWXA200501442

- Difficulty date: November 27, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 48,970 hours, 33,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT INSPECTION DISCOVERED FUSELAGE SKIN CRACK, 6.0 INCHES IN LENGTH, ON THE RT SIDE OF FUSELAGE AT BS500D+10 TO BS 520, BELOW STR 12R.  MAINTENANCE TRIMMED OUT CRACK IAW BOEING 737-300 SRM 53-30-01 REPAIR 31.  FABRICATED REPAIR DOUBLER, TRIPLER, STRUCTURAL FILLERS, TEAR STRAP DOUBLERS, AND SHIMS IAW BOEING 737-300 SRM 53-30-01 REPAIR 31.  INSTALLED FABRICATED REPAIR PARTS FROM BS 500D+10 TO BS 520 AND BELOW STR 12R IAW BOEING 737-300 SRM 53-30-01 FIG 31.  WORK WAS PERFORMED IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5331-05329-DF1.
